# SDR SWAA2023101911749

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID EMERGENCY EXIT LIGHT BATTERY PACK (M1695 STA 565 WL 213 RBL 68) DOES NOT CHARGE<[01] REMOVED PANEL AT STA 565 WL 213 RBL 68 IAW AMM 33-51-06-960-802 STEP 4.A THRU 4.D(3).;[02] REMOVED BATTERY PACK AT STA 565 WL 213 RBL 68 IAW AMM 33-51-06-960-802 STEP 4.D(4).;[03] CORRECTION STEP 2: REMOVED BATTERY PACK M1695 AT STA 565 WL 213 RBL 68 IAW AMM 33-51-06-960-802 STEP 4.D(4).;[04] REMOVED BATTERY PACK M1695 AT STA 565 WL 213 RBL 68 IAW AMM 33-51-06-960-802 STEP 4.D(5).;[05] CORRECTION STEP 4: INSTALLED BATTERY PACK M1695 AT STA 565 WL 213 RBL 68 IAW AMM 33-51-06-960-802 STEP 4.D(5).;[06] ATAG STEP 5: WN36674;[07] ACCOMPLISHED EMERGENCY EXIT LIGHT TEST IAW AMM 33-51-06-960-802 STEP 4D.(6). OPS CHECK GOOD.;[08] VERIFIED STEP 5;6 & 7 OK TO INSTALL PANEL;[09] RE-INSTALLED PANEL AT M1695 IAW AMM 33-51-06-960-802 STEP 4E.;[10] VERIFIED STEP 9 AUDIT CW
